Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Wellbutrin drowsy side effects
|guitarboy86 - Sun Dec 11, 2005 1:06 am||
I've been taking wellbutrin 75mg two times a day for a week and I just started taking 150mg twice a day. (I am also on adderall 30mg/day) I just took my second dose for the day and am really drowsy is this normal? should i be really concerned?
|Dr. Tamer Fouad - Sun Dec 11, 2005 3:31 am||
Use caution when driving, operating machinery, or performing other hazardous activities. Wellbutrin may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.
Dizziness may be more likely to occur when you rise from a sitting or lying position. Rise slowly to prevent dizziness and a possible fall.
You should inform your doctor about this if you are still experiencing it the next day.
If severe and sustained you may need a different antidepressant.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.